# SDR SWIA2023101800010

- Difficulty date: October 10, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N622UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000826
- Aircraft time: 7,363 hours, 4,711 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Separated
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD-SERVICE-DOOR EMERGENCY-EVACUATION-SLIDE MECHANISM CABLE SHEATH IS SEPARATED ON UPPER SIDE.   (C-CHECK RO 10/17/2023)   PERFORMED REPAIR ON FORWARD-SERVICE-DOOR EMERGENCY-EVACUATION-SLIDE MECHANISM CABLE SHEATH. REF RS 2022-3017 REV IR DATE 2023-01-05.
